Fraunhofer-Gesellschaft

Publica

Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Convex cycle bases

 
: Hellmuth, M.; Leydold, J.; Stadler, P.F.

Ars mathematica contemporanea 7 (2014), No.1, pp.123-140
ISSN: 1855-3966
ISSN: 1855-3974
English
Journal Article
Fraunhofer IZI ()

Abstract
Convex cycles play a role e.g. in the context of product graphs. We introduce convex cycle bases and describe a polynomial-time algorithm that recognizes whether a given graph has a convex cycle basis and provides an explicit construction in the positive case. Relations between convex cycles bases and other types of cycles bases are discussed. In particular we show that if G has a unique minimal cycle bases, this basis is convex. Furthermore, we characterize a class of graphs with convex cycles bases that includes partial cubes and hence median graphs.

: http://publica.fraunhofer.de/documents/N-301707.html